# SDR VGCA201201090001

- Difficulty date: January 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 35,092 hours, 20,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 570-610
- Part time: 35,092 hours, 20,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL HAS CORROSION, REPAIRED.
